| Model Number |
DR80610 |
| Medical Device Problem Codes |
Inflation Problem (1310); Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the device were provided, a manufacturing review was performed.The sample was not returned to the manufacturer for evaluation.The investigation was inconclusive for the reported balloon rupture and failure to inflate.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that the model dr80610 pta dilatation catheter allegedly failed to inflate and balloon ruptured.This information was received from one source.The malfunction involved patient with no known impact to the patient.The patient's age, sex and weight were unknown.